114 0

Fuzzy Random Variables에 대한 기대치

Title
Fuzzy Random Variables에 대한 기대치
Other Titles
The Expectation of a Fuzzy Random Variables
Author
한정순
Issue Date
2002-09
Publisher
한양대학교 이학기술연구소
Citation
이학기술연구지, v. 5, page. 59-61
Abstract
이 논문에서는 metric space (F0(R*),d)가 complete함을 보인다. In this paper we shall prove that the metric space(F0(R^n),d) is complete.
URI
https://www.earticle.net/Article/A106107https://repository.hanyang.ac.kr/handle/20.500.11754/157416
ISSN
2005-9051
Appears in Collections:
COLLEGE OF SCIENCE AND CONVERGENCE TECHNOLOGY[E](과학기술융합대학) > APPLIED MATHEMATICS(응용수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE